# SDR 96ZZZX338

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warn Pnl
- Part number: 693733921
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAS - FLT 0131 - AIR TURNBACK; STICK SHAKER ACTIVATED AT ROTATION (139K) AND CONTINUED THROUGH 240K, THEN OFF.  ON AGAIN AT 280K, THEN INTERMITTENT.  ON RETURN TO LAS, STALL WARNING SWITCH WOULD SOMETIMES STOP SHAKER.  REMOVED AND REPLACED LT ANGLE OF ATTACK SENSOR.  ALL FLAP SETTINGS WITHIN TOLERANCE, SYSTEM TESTS NORMAL.  REMOVED AND REPLACED P5-18 STALL WARNING PANEL.  STALL WARNING TESTED GOOD.  REFERENCE CONTROL NR AWXA9500815.
